Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    tydavis6406 is offline New Member
    Join Date
    Sep 2004
    Posts
    30

    what to do about this?? plz help

    im running t400, 800mg per week, and everytime i shoot, i get right ****in sick, flu like sypmtoms, such as weakness, stuffy head, and tight chest. and for the last 3 weeks its been like this, i shoot, then the next day i get the symptoms and then the 3rd day it subsides, but thats pretty much 2 days of either away from the gym, or ****ty training. and i dont want to go to the gym and leave any germs or w/e. can anyone help me with what i can do?

  2. #2
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    Ive never used it so i dont know... but i hope you have an anti e with 800mg a week and proper pct.

  3. #3
    tydavis6406 is offline New Member
    Join Date
    Sep 2004
    Posts
    30
    yea this is like my third cycle, i use liquidex and then clomid w/ anavar for pct

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •